Robotic Hair Transplants & Hair Restoration
110 East 55th Street, New York, NY
Contact Us: 212-826-2400
Medical Treatment of Hair Loss

March 10th, 2008

Q: I have hair loss due to a treatment of Accutane. I have been off this medication for about a year and a half now, yet my hair has not recovered. The texture of my hair has completely changed. Given the fact that there is no family history linking me to male pattern baldness, I attribute my hair loss exclusively to Accutane. What should I do? — H.F., Eastchester, NY

A: If the texture alone has changed there is nothing you can do except to wait. The texture should improve over time even though it has already been 18 months.

If there are signs of genetic hair loss (i.e. male pattern alopecia), then finasteride should be considered.

Related Posts:

Share:

Share


Rating:  1 Star2 Stars3 Stars4 Stars5 Stars  


Topic:  

Tags:  , , , , , , , ,

Posted by
Updated 2017-12-11


Browse Hair Restoration Answers by topic:




© 2005-2018
 
, P.C. All Rights Reserved.

Privacy Statement
ARTAS, ARTAS Hair Studio, and RESTORATION ROBOTICS logo are among the trademarks and/or registered trademarks of Restoration Robotics, Inc. in the United States and/or other countries.